# SDR MZZA2009071700093

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 31,768 hours, 11,941 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14A5504
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER COMPARTMENT FLOOR STRUCTURE WET AREA FLOORBEAM AT BS 328 FOUND CORRODED AROUND SCREW HOLE AT RBL 47.5.  REPAIR CARRIED IAW EC/RA 5321-01662.  REFER TO ATTACHED FORM 44.0 008 FOR SEQUENCE OF OPERATION.  REFER TO L/P #0975567 FOR NDT INSPECTION.
